# SDR JZBR9510606

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74FS
- Make and model: Amd FALCON900
- Aircraft serial: 085
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: 1PP2C
- Condition: Shorted
- Location: Nr 1 Bat Bus
- Part time: 1,380 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: K

## Discrepancy

UPON SHUT DOWN OF ENGINES, CREW EXPERIENCED SMOKE IN CLOSET AFT OF PILOT'S SEAT.  SMOKE STOPPED AFTER BATTERIES WERE SHUT OFF.  UPON INSPECTION, FOUND THE COMPOSITE BULKHEAD, JUST FORWARD OF M.E.D., WAS BURNED AT ATTACH BRACKET FOR CURTAIN TRACK.  AFTER LOWERING HEADLINERS, FOUND ONE OF THE SCREWS SEVERING CURTAIN TRACK CHAFED THROUGH FEEDER CABLE.  CURRENT TRAVELED THROUGH THE SCREW, THROUGH CURTAIN TRACK, THROUGH ATTACH BRACKET, AND SHORTED IN THE BULKHEAD.  CURTAIN TRACK ATTACH SCREWS WERE TOO LONG.  (X)
